# SDR R61A201406270795

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 16,402 hours, 12,898 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS115410D
- Condition: Corroded
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  R1 DOOR EMERGENCY SLIDE EVAC MECHANISM LOWER ROD END ATTACHING BOLT IS CORRODED.  MX R & R R1 DOOR EMERGENCY SLIDE EVAC MECHANISM LOWER ROD END ATTACHING BOLT IAW AMM 52-41-02, PN NAS1154-10D SCREW.
